Symmetric duality for problems of sequential linear programming
Doklady Akademii Nauk, Tome 317 (1991) no. 5, pp. 1045-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_317_5_a3,
author = {I. I. Eremin},
title = {Symmetric duality for problems of sequential linear programming},
journal = {Doklady Akademii Nauk},
pages = {1045--1048},
year = {1991},
volume = {317},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_317_5_a3/}
}
I. I. Eremin. Symmetric duality for problems of sequential linear programming. Doklady Akademii Nauk, Tome 317 (1991) no. 5, pp. 1045-1048. http://geodesic.mathdoc.fr/item/DAN_1991_317_5_a3/